# SDR SWIA201231877

- Difficulty date: September 30, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 23,163 hours, 18,974 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SIDE WINDOW IS CRACKED.  (FLT 6197)  REPLACED FIRST OFFICER'S SIDE WINDOW IAW AMM.  P/N OFF: NP13922-001  S/N OFF: A01337209.
